Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 04.05.2024. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
EB
ONLINE
Providence, Rhode Island : American Mathematical Society, [2000]
1 online resource (146 pages) : illustrations
Externí odkaz    Plný text PDF 
   * Návod pro vzdálený přístup 


ISBN 9781470402785 (e-book)
ISBN 0821820486 (alk. paper)
ISBN 9780821820483
Memoirs of the American Mathematical Society, ISSN 0065-9266 ; number 687
Print version: David, Guy. Uniform rectifiability and quasiminimizing sets of arbitrary codimension. Providence, Rhode Island : American Mathematical Society, [2000] viii, 132 pages ; 25 cm Memoirs of the American Mathematical Society ; no. 687 ISBN 9780821820483
"March 2000, volume 144, number 687 (end of volume)."
Includes bibliographical references (page 131)
001809593
full
(Au-PeEL)EBL3114536
(CaPaEBR)ebr11041314
(MiAaPQ)EBC3114536
(OCoLC)922964947

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC